# SDR DALA2023111309306

- Difficulty date: November 13, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,283 hours, 40,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR JAMB FROM STA 370 STA 427 AT FWD CARGO (C1). SUMMARY OF NRC 00222: CORROSION LEVEL 2. LOWER DOOR JAMB FROM STA 370 STA 427 AT FWD CARGO (C1) WAS REPAIRED PER B717 SRM 53-20-15-2R REPAIR 6. (LP #0062282)
